CureZone   Log On   Join
mirena coil side affects?
 
2devens Views: 2,813
Published: 15 years ago
 

mirena coil side affects?


Hi ,just found this forum,and very pleased too.
I am 42 and was put on the mirena 7 years ago after suffering from extreme pms afterI finished breast feeding my baby.
I have had two coils in this time. I have been pleased with the lack of periods ,however ? does anyone else have all these symtoms? I keep asking If I am in the change of life and being dismissed.

little to no bleeds , for a number of years.since Jan for no reason several bleeds,unsure why as have had non except the lightest spotting in the 7 years !
weight gain
hot flushes
heart palpitations
breathlessness
acne
feeling depressed
loss of energy
diorganised
bouts of itchy skin
does anyone else at all ? have any of these besides the weight gain prob and skin prob,
As I am being bullied to take it out,unsure which is the coil and which are symtoms of something else,had bloods taken and nothing came to light.
can anyone help ? please?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.375 sec, (1)